• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Normal? Having a moan......

#1
Hi, am basically needing a moan and possibly a cry :cry:

I've had a good first week on CD in terms of actually sticking to it and glugging all that water - am surprised how easy it has been but its all the little extras that are making me want to cry - some self inflicted, others - I have no idea if they are just normal side effects or not!

So - (TMI WARNING!!) havent managed a no.2 since last Sunday and by this Sunday was in a fair bit of discomfort, really needed to go but felt like I was about to give birth to a jaggy melon and just couldnt do it. Stupidly, I totally od'd on laxatives yesterday and needless to say spent most of the early hours of this morning in the loo - very unpleasant! Self inflicted so no sympathy required and laxatives now in the bin!!! My stomach is "talking" to me as I am typing - think its still a bit upset with me!!! :eek:

Ok, more moans!! I am freezing all the time, even with heating on, jumper on, etc - my feet and hands are like blocks of ice - is this normal? and if so, what causes it?

I am also getting cramps in my legs at night - again, no idea if this is CD related or not but have never had it before and only since I started cd last week.

Breath that would strip paint most of the time but really sweet taste in my mouth when I get up in the morning - normal?

Am gonna stop moaning now - please feel free to ignore my moany rant - I think I just needed to write it all down to get it out of my head!

First WI tomorrow - fingers crossed I actually lose something!!!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

sumayyah

please try again
#2
awwww bless ya

ok the constipation canbe something alot of us get on cambridge ss due to the reduced amount going in. cd have a fibre suppiment to help thou do not take if you are already constipated. i use movicol as do a number of others. you can buy it at pharmacys ( expensive) or see if your gp will prescribe you some

the feeling like an ice block is caused by ketosis so im afraid its a case of wearing several layers, having the heating on a tad more if the rest of the family let you, lol

the really nice breath is also caused by ketosis, water consumption helps as does extra teeth brushing and i carry a mouth spray with me for the quick freshen up, i use gold spot
 
#3
Yes I'm afraid they are all side effects of the diet. I don't know why but being in ketosis makes some people feel cold.

Now you have managed to get rid of the 'BLOCKAGE' maybe get some fibre 89 from your CDC at your weigh in this will help keep you regular.

Well done on getting through your first week and good luck for your weigh in tomorrow.
 

fed-up-and-fat

hoping for a good loss
#4
just sending you (warming) hugs sweetie. I was so cold for the first couple of weeks and just couldn't warm up, it isn't quite so bad now though as I can warm up with extra layers etc.

Charlie xx
 
#5
Hiya, I am suffering with all of the side effects you described (apart from constipation, thank goodness)! On the plus side, I am 2 days away from WI 3 and am already a stone lighter and a dress size smaller, so stick with it and moan away to us on here all you like!! We feel your pain (all coldness, and leg cramps lol) xx
 

Lily

Gold Member
#6
#7
as has been said they are all side effects - but I've got to say that they are all worth it when you get on the scales and see your loss ---- hope you're soon feeling better :)
 
#8
Well I read your post and thought 'ah, bless her' - coincidentally, more or less Summayah's response.

You are also feeling cold because of the effect of the laxatives.

Do you remember the Queen famously had her 'Annus Horriblis' year (think it was 1992) when Charles and Andrew split from their wives, fire broke out at Windsor Castle and MP's critcised her for not paying tax!

This is your Horriblis Day - it will get so much better, all my best wishes and good luck for weigh-in x
 
#9
Thanks guys, I really appreciate all your comments and support - I dont feel quite so abnormal now that I know everyone has similar side effects. If the weight losses are good I think I can cope with cold hands and rotten breath for a while!!

Weigh in tonight - cheated a wee bit (not as in ate anything - oh lord no!) and weighed myself at home this morning and although I am slightly disappointed as i had hoped for more, I think I might have lost 6lb. Had hoped to be one of those amazing "losers" and had dropped a stone but never mind, its 6lbs in the right direction and if I'd been doing WW or SW it would have been a fraction of that.
 


Similar threads